Fully Discrete Finite Element Approximation for Anisotropic Surface Diffusion of Graphs

We analyze a fully discrete numerical scheme for approximating the evolution of graphs for surfaces evolving by anisotropic surface diffusion. The scheme is based on the idea of second order operator splitting for the nonlinear geometric fourth order equation. This yields two coupled spatially secon... Ausführliche Beschreibung

1. Person: Dziuk, Gerhard
Weitere Personen: Elliott, Charles M.
Quelle: in SIAM Journal on Numerical Analysis Vol. 43, No. 3 (2006), p. 1112-1138
Weitere Artikel
Format: Online-Artikel
Sprache: English
Veröffentlicht: 2006
Beschreibung: Online-Ressource
Schlagworte: Surface Diffusion
Anisotropic
Geometric Motion
Second Order Operator Splitting
Nonlinear Partial Differential Equation
Finite Element
Fully Discrete
Error Estimates
Fourth Order Parabolic Equation
Online Zugang: Volltext
Volltext
Tags: Hinzufügen
Keine Tags. Fügen Sie den ersten Tag hinzu!
Anmerkung: Copyright: Copyright 2006 Society for Industrial and Applied Mathematics

Online

Volltext
Falls Sie Probleme beim Volltextzugriff haben, prüfen Sie bitte auch den 'Find Text'-Button oder fragen Sie uns!

Ähnliche Einträge

Keine ähnlichen Titel gefunden

Privacy Notice Ask a Librarian New Acquisitions